# SDR FDEA201609163286

- Difficulty date: September 16, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 76,938 hours, 18,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 2068
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-FLIGHT EMERGENCY LIGHT TEST BATTERY 1 LO.  R & R POWER SUPPLY EMERGENCY LIGHT BATTERY REF MM 33-51-01-4 , OP CHECK GOOD.  PART MFG, P/N 60-4411-5, SN 2068.  R & R POWER SUPPLY EMERGENCY LIGHT BATTERY REF MM 33-51-01-4 , OPS CHECK GOOD.
